# SDR DALA13037503273

- Difficulty date: August 3, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 35,675 hours, 15,993 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CHECK, FOUND SEAT 26C EMERGENCY LIGHT HARNESS DAMAGED.  MX PULLED DAMAGED WIRE FROM CONNECTOR AND INSTALLED NEW PIN ON WIRE.  FUNCTIONAL CHECKED NORMAL.
